# SDR SWIA201231224

- Difficulty date: July 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 39,305 hours, 56,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACTION, LEFT AND NOSE GEAR RETRACTED NORMALLY BUT THE RIGHT MAIN'S RED POSITION DISAGREEMENT LIGHTS (A&B) REMAINED ILLUMINATED.  (FLT 6287)  ADJUSTED A AND B RIGHT MLG DOWNLOCK PROXIMITY SENSORS IN REFERENCE TO AMM.
